2018
Том 70
№ 5

All Issues

Kozak V. I.

Articles: 1
Article (Ukrainian)

Jacobi-type block matrices corresponding to the two-dimensional moment problem: polynomials of the second kind and Weyl function

Dudkin M. Ye., Kozak V. I.

↓ Abstract

Ukr. Mat. Zh. - 2016. - 68, № 4. - pp. 495-505

We continue our investigations of Jacobi-type symmetric matrices corresponding to the two-dimensional real power moment problem. We introduce polynomials of second kind and the corresponding analog of the Weyl function.